# SDR CHQA20120131044

- Difficulty date: January 31, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 26,695 hours, 21,713 cycles
- Engine: Allsn AE3007A
- Engine time: 18,254 hours, 18,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14004213609
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OMEGA BEAM OUTBOARD ANGLE WAS FOUND TO BE CRACKED AT FRAME 46.  THE RIGHT OMEGA BEAM OUTBOARD ANGLE WAS REPAIRED IN ACCORDANCE WITH SRM 53-23-02.
